# SDR SWAA2022120578366

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 16,586 hours, 8,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Lack Of Lube
- Location: R1 Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR RETAINER ON FLOOR STICKS,  DIFFICULT TO INSTALL & REMOVE.   CLEANED AND LUBED R1 DOOR GIRT BAR RETAINER PER SIP
